# SDR HEEA0010535

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Defective
- Location: Cyclic
- Part time: 731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT RESISTANCE IN FORWARD AND AFT MOVEMENT OF CYCLIC AND MOTORS IN DIRECTION MOVED.
